MAUDE Adverse Event Report: DEPUY MITEK LLC US BIOINTRAFIX TBIAL SH LRG 30MM; SCREW, FIXATION, BONE

DEPUY MITEK LLC US BIOINTRAFIX TBIAL SH LRG 30MM; SCREW, FIXATION, BONE
Catalog Number 254628
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Inflammation (1932)
Date of Event 07/10/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that following anterior cruciate ligament repair surgery, the patient experienced post-operative inflammation.It was reported that the patient was admitted to xi'an red cross hospital 216 days ago due to "left knee joint pain and discomfort caused by sprain for one month".According to the reporter, under general anesthesia combined with nerve block, the patient underwent "left knee anterior cruciate ligament reconstruction surgery and arthroscopic meniscus shaping surgery and arthroscopic knee synovectomy and tendon excision surgery and joint therapeutic substance injection".It was reported that the anterior cruciate ligament repair system was used during the surgery, and the surgery went smoothly however postoperative ct scan showed firm internal fixation.According to the reporter, after six weeks of surgery, the patient experienced poor wound healing and was admitted to the hospital 166 days ago with the complaint of "poor wound healing after 6 weeks of left anterior cruciate ligament revision surgery and one week of poor wound healing".It was reported that under general anesthesia, the patient underwent "debridement and vsd drainage surgery for poor wound healing after left anterior cruciate ligament revision surgery".On the second day after surgery, the patient had recurrent fever with a maximum temperature of 38.5 degrees celsius, and blood test results showed 80.5% neutrophils, c-reactive protein 141.89mg/l, please consult with the clinical pharmacy department and receive treatment with vancomycin 1.0g q12h.159 days ago, under general anesthesia, perform a "knee arthroscopic cleaning surgery for poor wound healing after left knee surgery".During the surgery, purulent effusion and synovial infection were observed in the knee joint, and the anterior cruciate ligament graft failed.Knee synovial cleaning and drainage tube placement were performed, and combined with drug sensitivity results, medication was used accordingly.After surgery, the patient's body temperature and inflammatory indicators significantly decreased, and there was no abnormal exudation at the surgical incision site, with no tenderness locally.Regular postoperative blood routine check crp, esr, procalcitonin, interleukin-6, liver and kidney function, etc.The condition is stable and the patient was discharged 138 days ago.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11 additional narrative: e1: the initial reporter's facility address was not provided.The complaint device was not returned to j&j medtech orthopaedics, therefore unavailable for a physical evaluation.A manufacturing record evaluation was performed for the finished device lot number and no non-conformances related to the reported complaint condition were identified.Based on the current available information, we cannot determine a root cause for the reported failure.If the complaint device is received in the future, we will reopen the complaint and perform the investigation as appropriate.It has been determined that no corrective and/or preventative action is proposed and there is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.

Brand Name
BIOINTRAFIX TBIAL SH LRG 30MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer (Section G)
DEPUY MITEK LLC US
325 paramount drive
raynham 02767
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 
3035526892
MDR Report Key21110370
Report Number1221934-2025-00125
Device Sequence Number15643506
Product Code HWC
UDI-Device Identifier10886705013241
UDI-Public(01)10886705013241(10)226L844(17)260930
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K032167
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Catalogue Number254628
Device Lot Number226L844
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2024
Initial Report FDA Received Date01/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age34 YR
Patient SexFemale